# SDR AALA202202101935

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 26,346 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT EMERGENCY LIGHT TEST FAILS L1 BATTERY 10WL. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 10WL PER AMM 33-51-38 OPERATIONS TEST GOOD OPS CHECKS GOOD.
